Home / Boy, 7, Suffers Rare Skin Disease After Taking Doctor’s Medication

Boy, 7, Suffers Rare Skin Disease After Taking Doctor’s Medication

A 7-year-old boy is battling for his life as he is suffering from a severe and rare skin disease after taking a medication prescribed by a doctor.

Authorities at the Komfo Anokye Teaching Hospital who are currently trying to save the young boy’s life are conducting laboratory tests on the said drugs.

Emmanuel Ameyaw has painful blisters from his head to toe with the skin peeling off from some parts of his body.

Ameyaw’s sore eyes appear to be popping out of the socket and his unable to talk or walk.

His parents suspect that a medication prescribed by a doctor at Sefwi Akontombra Government Hospital is responsible for their son’s condition.

Ameyaw’s father told Ultimate FM’s Ivan Heathcote Fumador that his son’s strange disease started after he took some drugs prescribed by the doctor at the Sefwi Akontombra Government Hospital.

According to him, he noticed some rashes on his son after taking the drugs and decided to take him to the Asafo hospital where he was told that the boy was suffering from Stevens-Johnson syndrome.

Ivan reported that Ameyaw was later transferred to the Komfo Anokye Teaching Hospital where the Stevens-Johnson syndrome was confirmed.

Doctors at the Komfo Anokye hospital, according to Ivan, are conducting tests to enable them treat Ameyaw.

About Stevens-Johnson syndrome

Stevens-Johnson syndrome is a rare, serious disorder of your skin and mucous membranes. It’s usually a reaction to a medication or an infection. Often, it begins with flu-like symptoms, followed by a painful red or purplish rash that spreads and blisters. Then the top layer of the affected skin dies, sheds and then heals.

Stevens-Johnson syndrome is a medical emergency that usually requires hospitalization. Treatment focuses on eliminating the underlying cause, controlling symptoms and minimizing complications as your skin regrows.

Recovery after Stevens-Johnson syndrome can take weeks to months, depending on the severity of your condition. If it was caused by a medication, you’ll need to permanently avoid that drug and others closely related to it.

 

Source: Ghana/Starrfmonline.com

About Elvis Anokye

Check Also

‘I Wish I Can Stop Fornicating & Be A Gospel Musician’ – Queen Haizel

Ghanaian female secular musician, Queen Haizel who had been in the news sometime ago for …

Video: Another US-based Ghanaian pastor send death threat to his wife over divorce

A couple of months ago a US-based Ghanaian Pastor carried out a threat he made …

VIDEO: Many Injured As Cargo Truck Collides With A Sprinter On The Sakumono Beach Road

A gory accident has occurred on the Sakumono Beach Road between a cargo truck and …

Leave a Reply

Your email address will not be published. Required fields are marked *

Powered by Live Score & Live Score App